U.S. doctors online nowAsk doctors free
A 29-year-old female asked:

30yrf w/19mo old, has anxiety&past few months noticed about 2 days a month get extreme anger/mood swings like punching walls. i take seasonale. causes?

2 doctor answers5 doctors weighed in
Dr. Jana Tomsky Corvalan
Family Medicine 28 years experience
More than one...: Mood swings are common after having baby for multiple reasons (hormonal imbalance, exhaustion, poor sleep...) but 19 months is little long to have 1st episode. Possible emotional instability with seasonele or any other birth control pill is quite common. If severe - recommend to see primary care doctor to discuss details.
Dr. Heidi Fowler
Psychiatry 26 years experience
Seasonale: Please discuss with your doctor. Potential side effects with Seasonale include mood swings, anxiety, panic attacks, changes in libido, crying, insomnia & depression. REF: https://www.drugs.com/sfx/seasonale-side-effects.html

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Nov 18, 2018

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.